# SDR AALA202010159017

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 25,367 hours, 10,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVERHEAD WHITE LIGHTS CAME ON TO ILLUMINATE PATH TO FORWARD RIGHT OVERWING EXIT IN FLIGHT.  ALL OTHER CABIN LIGHTING WAS NORMAL-SMALL OVAL LIGHTS IN FRONT OF AND BEHIND RAFTS ON RIGHT.  REPLACED POWER SUPPLY (AALA202010159003) AND BATTERY ASSEMBLY (AALA202010159017) M1671, IAW AMM 33-51-06.
